# SDR AUS20010615

- Difficulty date: May 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36080004
- Condition: Faulty
- Location: Apu Engine
- Part time: 18,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL CONTROL UNIT FAULTY. INVESTIGATION FOUND PISTON ANDSHAFT SET IN TIMER WORN. THE GOVERNOR SHAFT WAS WORN. FLYWEIGHT TOES WORN. PACKINGS AND SEALS FLAT AND WORN.
